Open Journal of Applied Sciences

Vol.3 No.6(2013), Paper ID 38031, 9 pages

DOI:10.4236/ojapps.2013.36046

 

A Note on the Validity of the Shannon Formulation for Fitts’ Index of Difficulty

 

Ian Scott MacKenzie

 

Department of Computer Science and Engineering, York University, Toronto, Canada

 

Copyright © 2013 Ian Scott MacKenzie et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


I. S. MacKenzie, "A Note on the Validity of the Shannon Formulation for Fitts’ Index of Difficulty," Open Journal of Applied Sciences, Vol. 3 No. 6, 2013, pp. 360-368. doi: 10.4236/ojapps.2013.36046.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.